Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 612392, 16 pages
Research Article

Homomorphisms and Derivations in -Ternary Algebras

1Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil 56199-11367, Iran
2Department of Mathematics, Hanyang University, Seoul 133-791, South Korea
3Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea

Received 20 November 2008; Revised 31 January 2009; Accepted 28 February 2009

Academic Editor: John Rassias

Copyright © 2009 Abbas Najati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Najati, Choonkil Park, and Jung Rye Lee, “Homomorphisms and Derivations in -Ternary Algebras,” Abstract and Applied Analysis, vol. 2009, Article ID 612392, 16 pages, 2009.